# SDR DHL9771249D

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, DAMAGE ON AFT EDGE OF FRAME BS 1070 LT WW 210 TO 212 RIGHT HAND.  INSTALLED DOUBLER AT FRAME BS 1070, 9 BY 4.
